# SDR SWAA2021092722209

- Difficulty date: September 24, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHTS ARE EXTINGUISHING AFTER 10 MIN OF OPERATION ; / [01] PERFORMED BATTERY PACK CAPACITY CHECK PASSED EXCEPT BATTERY PACK M1670 GENERATED NRC FOR REPLACEMENT OF BATTERY PACK M1670; AS PER AMM TASK 33-51-06-200-801.; [02] VERIFIED CORRECTIVE ACTION STEP 1.
